skin-hair-icon

Eczema on scalp

Its been more than one year that i am taking the homoeopathic medicine for this infection,but what i notice is,it has grown bigger than the earlier and have become more itchy.My hair falls everytime i comb them.It has discoloured my skin from the back and has given a patchy look due to which am unable to make bun and pony.it is very embarrassing. Please help me to end it from the root and make my skin colour to be back.
views-icons 47 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jolly Shah Kapadia
Dermatologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Need to clinically evaluate to be able to help you. Dr. Jolly Shah DNB Dermatologist Mumbai
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO